Lumps on the top upper lip- will this go away? Please help me by answering this...
Doctor Answers 6
Speak with your surgeon
The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.
You might also like...
Lumps and juvederm
Lips and Juvederm
Juvederm often gets swollen initially because the gel is so hydrophilic. You have to wait two weeks to see the full effects. You should try some gentle massage and ice in the meanwhile. If after two weeks you can see swelling and is not resolving and still looks uneven you should return to your treating physician for Vitrase injections.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.